MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAV SET 20DP V/NV W/CKV 3SS 104-IN; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAV SET 20DP V/NV W/CKV 3SS 104-IN; INTRAVASCULAR ADMINISTRATION SET
Model Number 42493E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: no product or photo was returned by the customer.The customer complaint of tubing damaged / broken could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 42493e because a lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported that grav set 20dp v/nv w/ckv 3ss 104-in tubing was defective.The following information was provided by the initial reporter: material no: 42493e; batch no: unknown.It was reported that there was a recent issue with our iv tubing.
 
Event or Problem Description
It was reported that grav set 20dp v/nv w/ckv 3ss 104-in tubing was defective.The following information was provided by the initial reporter: material no: 42493e batch no: unknown it was reported that there was a recent issue with our iv tubing.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.A device history record review could not be performed on model 42493e because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.See h.10.

Brand Name
GRAV SET 20DP V/NV W/CKV 3SS 104-IN
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10710182
Report Number9616066-2020-20142
Device Sequence Number3259613
Product Code FPA
UDI-Device Identifier50885403235373
UDI-Public50885403235373
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number42493E
Device Catalogue Number42493E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1